Alert archive / Texas / Flash Flood Warnings in 2023
Flash Flood Warning 5, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at May 12, 2023, 6:53 PM CDT for Glasscock County, Reagan County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2023, 6:53 PM CDT (23:53 UTC)
- Expired
- May 12, 2023, 11:30 PM CDT
- In force
- 5 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Glasscock County, TX, Reagan County, TX
The radar
The Midland/Odessa radar (KMAF), 70 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3360 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
030
WGUS54 KMAF 122353
FFWMAF
TXC173-383-130300-
/O.NEW.KMAF.FF.W.0005.230512T2353Z-230513T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
653 PM CDT Fri May 12 2023
The National Weather Service in Midland/Odessa has issued a
* Flash Flood Warning for...
Eastern Glasscock County in western Texas...
North Central Reagan County in western Texas...
* Until 1000 PM CDT.
* At 653 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain in Public reports from Garden City show flooding along
roadways and yards. . Between 3 and 4 inches of rain have fallen.
Additional rainfall amounts of 1 to 4 inches are possible in the
warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Garden City and Saint Lawrence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3172 10160 3185 10156 3202 10149 3202 10133
3180 10127 3167 10142 3156 10146 3156 10153
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Samantha Zuber3 follow-up statements
366
WGUS74 KMAF 130142
FFSMAF
Flash Flood Statement
National Weather Service Midland/Odessa TX
842 PM CDT Fri May 12 2023
TXC173-383-130300-
/O.CON.KMAF.FF.W.0005.000000T0000Z-230513T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Glasscock TX-Reagan TX-
842 PM CDT Fri May 12 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING FOR EASTERN GLASSCOCK AND NORTH CENTRAL REAGAN COUNTIES...
At 842 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain in Public reports from Garden City show flooding along roadways
and yards. . Between 3 and 5 inches of rain have fallen. Additional
rainfall amounts of 1 to 4 inches are possible in the warned area.
Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Garden City and Saint Lawrence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3172 10160 3185 10156 3202 10149 3202 10133
3180 10127 3167 10142 3156 10146 3156 10153
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Samantha Zuber568
WGUS54 KMAF 130252
FFWMAF
TXC173-383-130430-
/O.EXT.KMAF.FF.W.0005.000000T0000Z-230513T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
952 PM CDT Fri May 12 2023
The National Weather Service in Midland/Odessa has extended the
* Flash Flood Warning for...
Eastern Glasscock County in western Texas...
North Central Reagan County in western Texas...
* Until 1130 PM CDT.
* At 952 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain in Public reports from Garden City show flooding along
roadways and yards. . Between 3 and 5 inches of rain have fallen.
Additional rainfall amounts of 1 to 4 inches are possible in the
warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Garden City and Saint Lawrence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3172 10160 3185 10156 3202 10149 3202 10133
3180 10127 3167 10142 3156 10146 3156 10153
FLASH FLOOD...RADAR INDICATED
$$
Samantha Zuber869
WGUS74 KMAF 130431
FFSMAF
Flash Flood Statement
National Weather Service Midland/Odessa TX
1131 PM CDT Fri May 12 2023
TXC173-383-130441-
/O.EXP.KMAF.FF.W.0005.000000T0000Z-230513T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Glasscock TX-Reagan TX-
1131 PM CDT Fri May 12 2023
...FLASH FLOOD WARNING HAS EXPIRED FOR EASTERN GLASSCOCK AND NORTH
CENTRAL REAGAN COUNTIES...
The heavy rain has ended. Take caution when driving and watch for
ponding or standing water on roadways.
LAT...LON 3172 10160 3185 10156 3202 10149 3202 10133
3180 10127 3167 10142 3156 10146 3156 10153
$$
CASWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 12, 6:37 PM CDT, 16 minutes earlier.
Area forecast discussion, May 12, 6:37 PM CDT, 16 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 637 PM CDT Fri May 12 2023 ...New AVIATION... .SHORT TERM... (This afternoon through Saturday night) Issued at 200 PM CDT Fri May 12 2023 Things are about to get interesting as we expect rapid thunderstorm development across the area over the next 1-2 hours. A retreating dryline has set up a sharp moisture gradient over the Permian Basin and Trans Pecos with dewpoints in the 60s east of the boundary and teens west. We are seeing an increasingly unstable airmass east of the dryline with very strong surface heating supporting CAPE values 3-4K J/kg. Mesoscale models have been consistent in developing numerous storms over the next couple hours from the Big Bend and Davis Mountains northeastward along and just north of the I-20 corridor as a weak shortwave moves into the area from Mexico. As storms develop, it is likely we will see them quickly merge and grow upscale into one or more convective systems as flow aloft remains weak. Initially large hail will be the main threat before storms begin to cluster and present more of a damaging wind risk. PWATs have been steadily increasing and slow storm motion initially could lead to some localized flooding, especially in urban areas. Once storms become more outflow dominant, forward motion should increase and limit the flooding threat. The worst of the storms should exit the area by midnight with stratiform rain likely to persist well into the night across the Permian Basin. The previously mentioned shortwave stalls over the area helping to generate more showers and isolated storms over northern portions of the area Saturday. The severe weather threat is low, but isolated heavy rainfall is still possible. Temperatures will cool significantly due to the clouds and rain with highs in the 60s/70s. && .LONG TERM... (Sunday through Thursday) Issued at 200 PM CDT Fri May 12 2023 The extended will remain active thanks to a second disturbance moving in from Mexico creating another large scale ascent pattern across W TX down into the Edwards Plateau. Sunday will be the quieter of the days as shortwave trough will still be perusing through north-central Mexico, but showers and storms will be possible over the eastern quarter of the CWA as southerly flow and weak mid-level shortwaves linger over that portion of W TX. Our next disturbance enters the picture late Sunday through Monday with scattered to widespread rainfall forecast across the region, especially for the Big Bend and southern Permian Basin where ascent will be maximized. Disturbance will meander for 24-36 hrs before becoming disheveled as it pivots eastward into central TX leading to lingering rainfall prospects for a good portion of the area through Tuesday with decaying PoPs beginning Wednesday. The prolonged period of rainfall will create an elevated potential for localized flooding, especially within any training echoes of heavier rainfall. This is still welcomed after a very period of limited precipitation and will do wonders for drought conditions in places across all of W TX and SE NM. Temperatures will remain below normal through the period with the "warmest" day on Sunday when rain prospects are the lowest. Highs in the U70s and 80s will be common on Sunday, but the bottom falls out again Monday thanks to cloud cover and rainfall prospects. Expect widespread 70s bringing temperatures a solid 10-15 degrees below normal which will feel great prior to the summer season incoming. Highs will rebound each successive day beginning Tuesday, but even the final day of the long term is slightly below normal with highs in the low to mid 80s. && .AVIATION... (00Z TAFS) Issued at 634 PM CDT Fri May 12 2023 Scattered thunderstorms ongoing at issuance will continue impacting West Texas terminals the next several hours, though a transition to SHRA/RA is expected toward 06Z. SHRA/RA will then continue, at least intermittently, until at least Saturday morning. Erratic gusty winds, lightning, MVFR/IFR conditions in heavy rain, and hail are possible in the vicinity of storms. Late tonight, MVFR/IFR ceilings will develop, with potential MVFR fog, with improvement to VFR expected to be slow and gradual from west to east late in the period. Winds will generally be variable and intermittently gusty. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 61 72 58 80 / 90 90 60 60 Carlsbad 59 68 55 78 / 40 80 40 30 Dryden 62 76 62 78 / 90 60 60 50 Fort Stockton 59 75 58 80 / 70 60 40 40 Guadalupe Pass 56 66 53 73 / 20 50 20 20 Hobbs 57 65 53 77 / 70 80 50 40 Marfa 48 74 45 77 / 50 50 30 40 Midland Intl Airport 60 71 57 79 / 80 80 50 50 Odessa 61 71 58 79 / 80 80 50 50 Wink 59 73 54 81 / 70 70 40 40 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && SHORT TERM...29 LONG TERM....87 AVIATION...84
Hazardous weather outlook, May 12, 1:49 PM CDT, 5 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 149 PM CDT Fri May 12 2023 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-131900- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 149 PM CDT Fri May 12 2023 /1249 PM MDT Fri May 12 2023/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...This afternoon and tonight. There is a slight risk of severe thunderstorms this afternoon and evening across much of the area. Large hail, damaging winds, and lightning are the primary threats. Heavy rainfall will allow for localized flooding across a large portion of west Texas and the eastern half of southeast New Mexico. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Widespread showers and thunderstorms are possible at times across the area from Saturday through early next week with localized flooding possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
In the hours before
Special weather statement, May 12, 5:46 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
546 PM CDT Fri May 12 2023
TXZ053-122330-
Mitchell TX-
546 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of Mitchell County
through 630 PM CDT...
At 546 PM CDT, Doppler radar was tracking a strong thunderstorm near
Champion Creek Reservoir, or 10 miles southeast of Colorado City,
moving east at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Colorado City, Loraine, Lake Colorado City, Champion Creek Reservoir
and Lake Colorado City State Park.
This includes Interstate 20 between mile markers 214 and 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Midland.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.
&&
LAT...LON 3210 10118 3252 10080 3252 10066 3210 10067
TIME...MOT...LOC 2246Z 254DEG 8KT 3228 10075
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
44Special weather statement, May 12, 6:04 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
604 PM CDT Fri May 12 2023
TXZ062-069-122345-
Midland TX-Upton TX-
604 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of southwestern Midland
and north central Upton Counties through 645 PM CDT...
At 604 PM CDT, Doppler radar was tracking a strong thunderstorm 18
miles southeast of Midland International Air and Space Port, or 20
miles southeast of Odessa, moving north at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Midland, Odessa, Midland International Air and Space Port, Warfield,
Cotton Flat and Skywest Airport.
This includes Interstate 20 between mile markers 124 and 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.
&&
LAT...LON 3163 10196 3160 10216 3192 10228 3199 10199
TIME...MOT...LOC 2304Z 167DEG 20KT 3170 10208
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
16Special weather statement, May 12, 6:06 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
606 PM CDT Fri May 12 2023
TXZ082-122345-
Terrell TX-
606 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of central Terrell
County through 645 PM CDT...
At 606 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Dryden, moving north at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dryden and Terrell County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.
&&
LAT...LON 3007 10188 3001 10221 3042 10233 3050 10194
TIME...MOT...LOC 2306Z 167DEG 20KT 3019 10209
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
16Special weather statement, May 12, 6:17 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
617 PM CDT Fri May 12 2023
TXZ063-130000-
Glasscock TX-
617 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of Glasscock County
through 700 PM CDT...
At 617 PM CDT, Doppler radar was tracking a strong thunderstorm near
Garden City, moving north at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Garden City and Saint Lawrence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Midland.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.
&&
LAT...LON 3167 10135 3167 10162 3208 10169 3207 10126
3193 10127
TIME...MOT...LOC 2317Z 182DEG 16KT 3177 10150
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
44Special weather statement, May 12, 6:33 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
633 PM CDT Fri May 12 2023
TXZ075-082-130015-
Pecos TX-Terrell TX-
633 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of northeastern Pecos
and northeastern Terrell Counties through 715 PM CDT...
At 633 PM CDT, Doppler radar was tracking a strong thunderstorm 19
miles northwest of Sheffield, moving north at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sheffield, Iraan, Iraan Municipal Airport, Bakersfield and Girvin.
This includes Interstate 10 between mile markers 288 and 327.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.
&&
LAT...LON 3050 10244 3109 10242 3103 10229 3103 10221
3100 10219 3101 10218 3099 10208 3100 10205
3098 10201 3099 10199 3093 10192 3092 10188
3089 10189 3086 10185 3080 10183 3076 10184
3057 10170
TIME...MOT...LOC 2333Z 174DEG 13KT 3081 10211
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
16Special weather statement, May 12, 6:42 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
642 PM CDT Fri May 12 2023
TXZ061-068-130030-
Crane TX-Ector TX-
642 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of south central Ector
and northern Crane Counties through 730 PM CDT...
At 641 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Crane, moving south at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Crane, Pleasant Farms and Crane County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.
&&
LAT...LON 3171 10255 3167 10233 3129 10236 3137 10273
TIME...MOT...LOC 2341Z 021DEG 12KT 3156 10248
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
16The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 3:03 PM CDT | Special Weather Statement | MAF | Ector | 42 min |
| May 12, 3:08 PM CDT | Special Weather Statement | MAF | Midland | 52 min |
| May 12, 3:11 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Midland | 64 min |
| May 12, 3:22 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 27 min |
| May 12, 3:24 PM CDT | Special Weather Statement | MAF | Howard | 51 min |
| May 12, 3:27 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 63 min |
| May 12, 3:30 PM CDT | Special Weather Statement | MAF | 45 min | |
| May 12, 3:31 PM CDT | Areal Flood Advisory | MAF | Ector | 3 hr |
| May 12, 3:38 PM CDT | Areal Flood Advisory | MAF | Brewster | 3 hr |
| May 12, 3:46 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 32 min |
| May 12, 3:48 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 42 min |
| May 12, 3:53 PM CDT | Areal Flood Advisory | MAF | Glasscock, Midland | 3 hr |
| May 12, 3:58 PM CDT | Areal Flood Advisory | MAF | Brewster, Jeff Davis, Pecos, Reeves | 3 hr |
| May 12, 3:58 PM CDT | Special Weather Statement | MAF | Reeves | 47 min |
| May 12, 4:04 PM CDT | Special Weather Statement | MAF | Midland | 41 min |
| May 12, 4:08 PM CDT | Special Weather Statement | MAF | Brewster | 52 min |
| May 12, 4:14 PM CDT | Special Weather Statement | MAF | Howard | 46 min |
| May 12, 4:17 PM CDT | Special Weather Statement | MAF | Ector | 43 min |
| May 12, 4:18 PM CDT | Areal Flood Advisory | MAF | Andrews, Martin, Midland | 2 hr |
| May 12, 4:27 PM CDT | Special Weather Statement | MAF | Mitchell | 48 min |
| May 12, 4:30 PM CDT | Special Weather Statement | MAF | 45 min | |
| May 12, 4:31 PM CDT | Areal Flood Advisory | MAF | Crane, Ector | 3 hr |
| May 12, 4:32 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Ward | 58 min |
| May 12, 4:37 PM CDT | Special Weather Statement | MAF | Midland | 38 min |
| May 12, 4:38 PM CDT | Areal Flood Advisory | MAF | Glasscock, Howard, Mitchell | 3 hr |
| May 12, 4:44 PM CDT | Special Weather Statement | MAF | Glasscock | 46 min |
| May 12, 4:46 PM CDT | Special Weather Statement | MAF | Glasscock | 44 min |
| May 12, 4:49 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Martin | 41 min |
| May 12, 4:57 PM CDT | Special Weather Statement | MAF | Howard | 48 min |
| May 12, 4:58 PM CDT | Flash Flood Warning | MAF | Crane, Ector | 3 hr |
| May 12, 5:01 PM CDT | Flash Flood Warning | MAF | Glasscock, Howard, Mitchell | 119 min |
| May 12, 5:10 PM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 35 min |
| May 12, 5:14 PM CDT | Areal Flood Advisory | MAF | Brewster, Pecos, Presidio | 3 hr |
| May 12, 5:14 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Mitchell | 46 min |
| May 12, 5:16 PM CDT | Special Weather Statement | MAF | Pecos | 44 min |
| May 12, 5:19 PM CDT | Special Weather Statement | MAF | Ector | 41 min |
| May 12, 5:21 PM CDT | Special Weather Statement | MAF | Dawson | 39 min |
| May 12, 5:29 PM CDT | Special Weather Statement | MAF | Scurry | 46 min |
| May 12, 5:31 PM CDT | Special Weather Statement | MAF | Winkler | 44 min |
| May 12, 5:32 PM CDT | Special Weather Statement | MAF | Glasscock | 43 min |
| May 12, 5:46 PM CDT | Special Weather Statement | MAF | Mitchell | 44 min |
| May 12, 5:48 PM CDT | Areal Flood Advisory | MAF | Pecos | 117 min |
| May 12, 5:53 PM CDT | Areal Flood Advisory | MAF | Borden, Dawson | 112 min |
| May 12, 6:00 PM CDT | Flash Flood Warning | MAF | Glasscock, Midland | 2 hr |
| May 12, 6:04 PM CDT | Special Weather Statement | MAF | Midland | 41 min |
| May 12, 6:06 PM CDT | Special Weather Statement | MAF | Terrell | 39 min |
| May 12, 6:10 PM CDT | Flash Flood Warning | MAF | Ector | 2 hr |
| May 12, 6:17 PM CDT | Special Weather Statement | MAF | Glasscock | 43 min |
| May 12, 6:33 PM CDT | Special Weather Statement | MAF | 42 min | |
| May 12, 6:38 PM CDT | Areal Flood Advisory | MAF | Crane, Ector, Midland, Upton | 2 hr |
| May 12, 6:42 PM CDT | Special Weather Statement | MAF | Crane | 48 min |
| May 12, 6:59 PM CDT | Areal Flood Advisory | MAF | Glasscock, Howard, Mitchell | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.